# SDR SWAA2024041161186

- Difficulty date: March 9, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 66,677 hours, 39,916 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Bl0-Rbl25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STIFFENER FLOOR STRUCTURE LOCATED BS540 BETWEEN BL 0 TO RBL 24.75 CENTER SECTION 2024-180645<[01] REPLACED STIFFENER FLOOR STRUCTURE LOCATED BS540 BETWEEN BL 0 TO RBL 24.75 CENTER SECTION IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 143A0060 SHEET:36 REV: A SEE INDIVIDUAL SIGNOFFS BELOW;[02] CERTIFIED STEP 1 COMPLETED
